Doctor insights on:
Can Starting A New Birth Control Medication Cause A Breast Lump
Yes: Birth control medications contain the hormones estrogen and/or progesterone. In women of menstruating age these hormones may lead to the development of breast lumps. Although most of these lumps are benign, all breast lumps should be examined by a physician to rule out the possibility of cancer. ...Read moreSee 1 more doctor answer
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
That should not: be causing a lump in the armpit. An armpit lump can be an enlarged lymph node, a cyst or an inflamed hair follicle (possibly from shaving). Have it checked by your doctor to be sure of the diagnosis and treatment. If it's painful or red, you can apply warm compresses until it can be seen. ...Read moreSee 1 more doctor answer
No: Its not likely for OCPs to cause hematoma in the breast. Often it results from trauma or if you have an intrinsic bleeding disorder. Talk to your doctor further to discuss the causes behind the hematoma Best Wishes Dr M ...Read more
If you've had a hormonal reaction to a combination birth control pill, will a progesterone pill have the same effect?
May be!: You do not know which component of the combination pills you reacted to. It could be the progesterone component or the estrogen component. One way to guess --- would be--- did the reaction occur on the first 14 days of the cycle or the last 24 days? First 14 days-- the pills are estrogens only and last 14 days the pills are combination of estrogen and progesterone. ...Read more
I'm taking orsythia 28 and want to miss a period by skipping the inactive pills and starting a new pack. Will this have any bad effects?
Not likely: This will usually work to avoid the bleeding, but not always. There shoud be no ill effects from doing it. ...Read more
I want to start my new pack of birth control a couple of days early, is this possible? without side effects?
Early: Yes you can. May alter cycles some but ok to do. ...Read more
Not likely : Birth control pills have many possible side effects, but swollen thyroid is not a known side effect of this class of medication. They do have a potential to change some lab values because they can cause some increase of binding-proteins to thyroid hormones, but no change of functions. So, if you have a swollen thyroid, consult doc for an evaluation. Good luck. ...Read more
Is it safe or even possible to skip my period by just starting a new pack of birth control pills instead of taking the placebo pills? I'm on loryna
Birth control pills : It is safe and possibleGet a more detailed answer ›
Sore breasts this month after switching to new birth control pill type. Is that normal to happen?
No clue: It's needs to be discussed.Get a more detailed answer ›
If your experiencing panic attacks due to new bc pill would
you be better off with a lower estrogen pill or a different
progestin? Which progestin?
Possible: It is possible to have less symptoms or side effects with lower dose of hormones but there is still the risk if you symptoms are due to the birth control. The only thing you can do is discuss with your doctor and try lower formulation of estrogen for different progestin but there is no guarantee. ...Read more
I've been taking a birth control pill and noticed that I lack an appetite now. Is that a side effect of birth control? Can it result in weight loss?
- Talk to a doctor live online for free
- Start new birth control early
- How long can you wait to start a new birth control pack?
- Can birth control pills or depo cause sore breasts?
- Ask a doctor a question free online
- On birth control started new pack day period started pregnancy possible
- Starting an new pack of birth control without talking all of the sugar pills
- If i start using birth control for the first time can it mess up my breast milk
- Can birth control cause lupus?
- Talk to a gynecologist online for free